# SDR AALA2000382

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 600 FRAME HAS 4 DENTS, STRINGER 22L 24L.  REPLACED SECTION OF BELL FRAME PER SRM 51-40-3.  (M)
